# SDR IPXA2174154

- Difficulty date: July 1, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, POS 13 2" FWD OF AFT LINE 3" INBD OF LT SIDE WALL DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-E.
